RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2002, Volume 133, Number 3, Pages 353–366 (Mi tmf403)  

This article is cited in 1 scientific paper (total in 1 paper)

On a Functional Equation of Ruijsenaars

J. Byatt-Smith, H. W. Braden

University of Edinburgh

Abstract: We obtain the general solution of the functional equation introduced by Ruijsenaars, which guarantees the commutativity of $n$ operators associated with the quantum Ruijsenaars–Schneider models

Keywords: integrability, functional equations

DOI: https://doi.org/10.4213/tmf403

Full text: PDF file (265 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2002, 133:3, 1619–1630

Bibliographic databases:


Citation: J. Byatt-Smith, H. W. Braden, “On a Functional Equation of Ruijsenaars”, TMF, 133:3 (2002), 353–366; Theoret. and Math. Phys., 133:3 (2002), 1619–1630

Citation in format AMSBIB
\Bibitem{ByaBra02}
\by J.~Byatt-Smith, H.~W.~Braden
\paper On a~Functional Equation of Ruijsenaars
\jour TMF
\yr 2002
\vol 133
\issue 3
\pages 353--366
\mathnet{http://mi.mathnet.ru/tmf403}
\crossref{https://doi.org/10.4213/tmf403}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2001547}
\zmath{https://zbmath.org/?q=an:1075.39026}
\elib{https://elibrary.ru/item.asp?id=13830259}
\transl
\jour Theoret. and Math. Phys.
\yr 2002
\vol 133
\issue 3
\pages 1619--1630
\crossref{https://doi.org/10.1023/A:1021306123425}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000180450400003}


Linking options:
  • http://mi.mathnet.ru/eng/tmf403
  • https://doi.org/10.4213/tmf403
  • http://mi.mathnet.ru/eng/tmf/v133/i3/p353

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Ruijsenaars, “Zero-Eigenvalue Eigenfunctions for Differences of Elliptic Relativistic Calogero–Moser Hamiltonians”, Theoret. and Math. Phys., 146:1 (2006), 25–33  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:218
    Full text:100
    References:47
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020